Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Vomiting all day after a hangover, black stools, cold hands, numbness in feet and hands. Is it normal ?

hi Dr. Samuel. My name is AAAAA and im 22 years old. i was concerned today because i had a hangover today and have been vomitting all day and have had nothing to eat so when i had used the restroom my bm was bright green and when i had looked in the toilette the water was green but the stool had been black. it concerned me because i didnt eat anything and with such color. the day before thanksgiving my stool har heen bright red and i had not ate anything that har red food coloring. Ive been also noticing my hands have been real cold and i get a tingley and numbness on my hands and feet . i was one who never had headaches or have ever know what a headach feels like. and niw i feel as if i have migrains. i get cramps in my calves in the middle if the nught and wake up with extreme hunger pains. im always exhausted and when i eat even if its a small meal. among other and many this normal
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  583
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
If your bowels are black coloured and your feeling dizzy also, please immediately consult your Gastroenterologist to rule out if you are not passing any blood in stools , and hence the dizziness ( by doing your blood counts and an UGI endoscopy to rule out any ulcer or some mild tear because you have had alcohol recently ), please consult your doctor immediately .Hope I could help you.
Thank you.
Answered: Thu, 18 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor